# SDR VNAA2014082300017

- Difficulty date: August 23, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 25,496 hours, 25,672 cycles
- Engine: Ge CF343B1
- Engine time: 24,996 hours, 25,024 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 601R5790019PE
- Part serial: 209354A
- Condition: Failed
- Location: Thrust Reverser
- Part time: 25,496 hours, 25,672 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT THRUST REVERSER UNLOCK AMBER MESSAGE DURING FLIGHT.   DECLARED AN EMERGENCY AND SAFELY LANDED AT DESTINATION AIRPORT.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE ORANGE HARNESS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
